MAUDE Adverse Event Report: MICROPORT ORTHOPEDICS INC. CONSERVE FEMORAL RESURFACING HEAD 44MM; HIP COMPONENT

MICROPORT ORTHOPEDICS INC. CONSERVE FEMORAL RESURFACING HEAD 44MM; HIP COMPONENT
Model Number 38031044
Medical Device Problem Code Loss of Osseointegration (2408)
Health Effect - Clinical Codes Pain (1994); Metal Related Pathology (4530)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
See investigation attached.
 
Event or Problem Description
Allegedly, patient was revised due to aseptic loosening stem; pain; adverse soft tissue reaction to particle debris revision njr number: 4564870 side:l primary asa: p2 - mild disease not incapacitating mhra reference no: 2021/002/003/601/007.

Brand Name
CONSERVE FEMORAL RESURFACING HEAD 44MM
Common Device Name
HIP COMPONENT
Manufacturer (Section D)
MICROPORT ORTHOPEDICS INC.
5677 airline rd.
arlington TN 38002
MDR Report Key11272820
Report Number3010536692-2021-00055
Device Sequence Number19707583
Product Code KXA
UDI-Device IdentifierM684380310441
UDI-PublicM684380310441
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
K944752
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2007
Device Explanted Year2020
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 02/03/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number38031044
Device Catalogue Number38031044
Device Lot Number026318358
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Distributor Facility Aware Date01/21/2021
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/21/2021
Initial Report FDA Received Date02/03/2021
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;